Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: Bayes estimate of reliability of k-out-of-m systems in the exponential model.

Research Title

Bayes estimate of reliability of k-out-of-m systems in the exponential model.

Authors

Awad, A. M.. and Abu-Salih M.

Journal

J. of the University of Kuwait (Science).

Volume & Page Numbers

10(1), 1-8. MR0713193 (84k:62141) 

Publisher

Kuwait University

Year

1983

Attachments

1983 Bayes estimate of reliability of k-out-of-m systems in the exponential model.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 5:52 PM by Adnan Awad